Follow
Zoltan Buczolich
Zoltan Buczolich
Professor of mathematics
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
Divergent square averages
Z Buczolich, RD Mauldin
Annals of mathematics, 1479-1530, 2010
682010
A new fractal dimension: The topological Hausdorff dimension
R Balka, Z Buczolich, M Elekes
Advances in Mathematics 274, 881-927, 2015
642015
Hölder spectrum of typical monotone continuous functions
Z Buczolich, J Nagy
492000
Topological Hausdorff dimension and level sets of generic continuous functions on fractals
R Balka, Z Buczolich, M Elekes
Chaos, Solitons & Fractals 45 (12), 1579-1589, 2012
362012
AnL 1 counting problem in ergodic theory
I Assani, Z Buczolich, RD Mauldin
Journal d’Analyse Mathematique 95, 221-241, 2005
352005
Variations of additive functions
Z Buczolich, WF Pfeffer
Czechoslovak Mathematical Journal 47, 525-555, 1997
311997
Typical Borel measures on [0, 1] d satisfy a multifractal formalism
Z Buczolich, S Seuret
Nonlinearity 23 (11), 2905, 2010
272010
Density points and bi-Lipschitz functions in 𝑅^{𝑚}
Z Buczolich
Proceedings of the American Mathematical Society 116 (1), 53-59, 1992
271992
On absolute continuity
Z Buczolich, WF Pfeffer
journal of mathematical analysis and applications 222 (1), 64-78, 1998
201998
Irregular 1-sets on the graphs of continuous functions
Z Buczolich
Acta Mathematica Hungarica 121 (4), 371-393, 2008
192008
Solution to the gradient problem of CE Weil
Z Buczolich
162005
Charges, BV functions, and multipliers for generalized Riemann integrals
Z Buczolich, T De Pauw, WF Pfeffer
Indiana University Mathematics Journal, 1471-1511, 1999
161999
Concepts Behind Divergent Ergodic Averages along the
Z Buczolich, RD Mauldin
Ergodic Theory and Related Fields: 2004-2006 Chapel Hill Workshops on …, 2007
152007
Universally L 1 good sequences with gaps tending to infinity
Z Buczolich
Acta Mathematica Hungarica 117, 91-140, 2007
142007
The 𝑛-Dimensional Gradient Has the 1-Dimensional Denjoy-Clarkson Property
Z Buczolich
Real Analysis Exchange 18 (1), 221-224, 1992
141992
On universal functions and series
Z Buczolich
Acta Mathematica Hungarica 49, 403-414, 1987
131987
Measures and Functions with prescribed singularity spectrum
Z Buczolich, S Seuret
J. Fractal Geometry 1 (3), 295-333, 2014
122014
Micro tangent sets of continuous functions
Z Buczolich
Mathematica Bohemica 128 (2), 147-167, 2003
122003
Arithmetic averages of rotations of measurable functions
Z Buczolich
Ergodic Theory and Dynamical Systems 16 (6), 1185-1196, 1996
121996
Henstock integrable functions are Lebesgue integrable on a portion
Z Buczolich
Proceedings of the American Mathematical Society 111 (1), 127-129, 1991
121991
The system can't perform the operation now. Try again later.
Articles 1–20